Alert archive / North Dakota / Wind Advisories in 2023

Wind Advisory 3, NWS Bismarck, ND

February 14, 202316 counties in North Dakota

NWS Bismarck, ND issued this wind advisory at Feb 14, 2023, 2:28 AM MST for 16 counties in North Dakota. It took effect at Feb 14, 2023, 11:00 AM MST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Feb 14, 2023, 2:28 AM MST (09:28 UTC)
In effect from
Feb 14, 2023, 11:00 AM MST
Expired
Feb 14, 2023, 4:20 PM MST
In force
5 hr
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Burleigh County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, Logan County, ND, McIntosh County, ND, Mercer County, ND, Oliver County, ND, Sheridan County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND

The radar

The Bismarck radar (KBIS), 11 km from the middle of the area, began a volume at 09:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 9.5 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2023-02-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2023-02-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2032 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

648 
WWUS73 KBIS 140928
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
328 AM CST Tue Feb 14 2023

NDZ018>023-033>036-041-042-044>047-050-141730-
/O.NEW.KBIS.WI.Y.0003.230214T1800Z-230215T1200Z/
Dunn-Mercer-Oliver-McLean-Sheridan-Wells-Stark-Morton-Burleigh-
Kidder-Hettinger-Grant-Adams-Sioux-Emmons-Logan-McIntosh-
Including the cities of New Leipzig, Strasburg, Fort Yates,
Harvey, Center, Mandan, Solen, Wishek, Dickinson, Goodrich,
Wilton, Carson, Mcclusky, Beulah, Halliday, New England,
Hettinger, Bismarck, Tappen, Ashley, Fessenden, Gackle, Hazen,
Napoleon, Elgin, Killdeer, Washburn, Steele, Garrison, Turtle
Lake, Mott, Selfridge, Underwood, and Linton
328 AM CST Tue Feb 14 2023 /228 AM MST Tue Feb 14 2023/

...WIND ADVISORY IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO 6 AM 
CST /5 AM MST/ WEDNESDAY...

* WHAT...North winds around 30 mph with gusts up to 50 mph expected.

* WHERE...Portions of western and central North Dakota.

* WHEN...From Noon CST /11 AM MST/ today to 6 AM CST /5 AM MST/ 
  Wednesday.

* IMPACTS...Things left unsecured outside will be blown around. 

* ADDITIONAL DETAILS...Periods of snow and blowing snow will reduce 
  visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution. Winds this strong can make driving difficult, 
especially for high profile vehicles.

&&

$$

NDZ025-037-141730-
/O.NEW.KBIS.WI.Y.0003.230214T2100Z-230215T1500Z/
Foster-Stutsman-
Including the cities of Jamestown and Carrington
328 AM CST Tue Feb 14 2023

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM CST 
WEDNESDAY...

* WHAT...North winds around 30 mph with gusts up to 50 mph expected.

* WHERE...Foster and Stutsman Counties.

* WHEN...From 3 PM this afternoon to 9 AM CST Wednesday.

* IMPACTS...Things left unsecured outside will be blown around. 

* ADDITIONAL DETAILS...Periods of snow and blowing snow will reduce 
  visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution. Winds this strong can make driving difficult, 
especially for high profile vehicles.

&&

$$

Hamilton
4 follow-up statements
486 
WWUS73 KBIS 141258
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
658 AM CST Tue Feb 14 2023

NDZ037-142100-
/O.NEW.KBIS.FG.Y.0012.230214T1258Z-230214T1800Z/
/O.CON.KBIS.WI.Y.0003.230214T2100Z-230215T1500Z/
Stutsman-
Including the cities of Jamestown
658 AM CST Tue Feb 14 2023

...DENSE FOG ADVISORY IN EFFECT UNTIL NOON CST TODAY...
...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM 
CST WEDNESDAY...

* WHAT...Dense fog this morning. North winds around 30 mph with 
  gusts up to 50 mph expected.

* WHERE...Stutsman County.

* WHEN...For the Dense Fog Advisory, until Noon CST today. For the 
  Wind Advisory, from 3 PM this afternoon to 9 AM CST Wednesday.

* IMPACTS...Low visibility could make driving conditions hazardous. 
  Things left unsecured outside will be blown around.

* ADDITIONAL DETAILS...Periods of snow and blowing snow will reduce 
  visibilities at times this afternoon and tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving this morning, slow down, use your headlights, and leave 
plenty of distance ahead of you.

Winds this afternoon and evening can make driving difficult, 
especially for high profile vehicles.

&&

$$

NDZ048-051-141800-
/O.NEW.KBIS.FG.Y.0012.230214T1258Z-230214T1800Z/
La Moure-Dickey-
Including the cities of Ellendale, Lamoure, Oakes, Kulm, and
Edgeley
658 AM CST Tue Feb 14 2023

...DENSE FOG ADVISORY IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Visibility one quarter mile or less in dense fog.

* WHERE...Dickey and La Moure Counties.

* WHEN...Until Noon CST today.

* IMPACTS...Low visibility could make driving conditions hazardous. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down, use your headlights, and leave plenty of distance ahead 
of you.

&&

$$

NDZ018>023-033>036-041-042-044>047-050-142100-
/O.CON.KBIS.WI.Y.0003.230214T1800Z-230215T1200Z/
Dunn-Mercer-Oliver-McLean-Sheridan-Wells-Stark-Morton-Burleigh-
Kidder-Hettinger-Grant-Adams-Sioux-Emmons-Logan-McIntosh-
Including the cities of New Leipzig, Strasburg, Fort Yates,
Harvey, Center, Mandan, Solen, Wishek, Dickinson, Goodrich,
Wilton, Carson, Mcclusky, Beulah, Halliday, New England,
Hettinger, Bismarck, Tappen, Ashley, Fessenden, Gackle, Hazen,
Napoleon, Elgin, Killdeer, Washburn, Steele, Garrison, Turtle
Lake, Mott, Selfridge, Underwood, and Linton
658 AM CST Tue Feb 14 2023 /558 AM MST Tue Feb 14 2023/

...WIND ADVISORY REMAINS IN EFFECT FROM NOON CST /11 AM MST/ TODAY 
TO 6 AM CST /5 AM MST/ WEDNESDAY...

* WHAT...North winds around 30 mph with gusts up to 50 mph expected.

* WHERE...Portions of western and central North Dakota.

* WHEN...From Noon CST /11 AM MST/ today to 6 AM CST /5 AM MST/ 
  Wednesday.

* IMPACTS...Things left unsecured outside will be blown around. 

* ADDITIONAL DETAILS...Periods of snow and blowing snow will reduce 
  visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution. Winds this strong can make driving difficult, 
especially for high profile vehicles.

&&

$$

NDZ025-142100-
/O.CON.KBIS.WI.Y.0003.230214T2100Z-230215T1500Z/
Foster-
Including the cities of Carrington
658 AM CST Tue Feb 14 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM 
CST WEDNESDAY...

* WHAT...North winds around 30 mph with gusts up to 50 mph expected.

* WHERE...Foster County.

* WHEN...From 3 PM this afternoon to 9 AM CST Wednesday.

* IMPACTS...Things left unsecured outside will be blown around. 

* ADDITIONAL DETAILS...Periods of snow and blowing snow will reduce 
  visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution. Winds this strong can make driving difficult, 
especially for high profile vehicles.

&&

$$

Hamilton
072 
WWUS73 KBIS 141602
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
1002 AM CST Tue Feb 14 2023

NDZ037-150015-
/O.CAN.KBIS.FG.Y.0012.000000T0000Z-230214T1800Z/
/O.CON.KBIS.WI.Y.0003.230214T2100Z-230215T1500Z/
Stutsman-
Including the cities of Jamestown
1002 AM CST Tue Feb 14 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM 
CST WEDNESDAY...
...DENSE FOG ADVISORY IS CANCELLED...

* WHAT...Dense fog this morning. North winds around 30 mph with 
  gusts up to 50 mph expected.

* WHERE...Stutsman County.

* WHEN...From 3 PM this afternoon to 9 AM CST Wednesday.

* IMPACTS...Things left unsecured outside will be blown around. 

* ADDITIONAL DETAILS...Periods of snow and blowing snow will reduce 
  visibilities at times this afternoon and tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving this morning, slow down, use your headlights, and leave 
plenty of distance ahead of you.

Winds this afternoon and evening can make driving difficult, 
especially for high profile vehicles.

&&

$$

NDZ048-051-141715-
/O.CAN.KBIS.FG.Y.0012.000000T0000Z-230214T1800Z/
La Moure-Dickey-
Including the cities of Oakes, Lamoure, Edgeley, Kulm, and
Ellendale
1002 AM CST Tue Feb 14 2023

...DENSE FOG ADVISORY IS CANCELLED...

The dense fog has thinned out, patchy fog still remains.

$$

NDZ018>023-033>036-041-042-044>047-050-150015-
/O.CON.KBIS.WI.Y.0003.230214T1800Z-230215T1200Z/
Dunn-Mercer-Oliver-McLean-Sheridan-Wells-Stark-Morton-Burleigh-
Kidder-Hettinger-Grant-Adams-Sioux-Emmons-Logan-McIntosh-
Including the cities of Garrison, Solen, Halliday, Hettinger,
Wishek, Strasburg, Beulah, Goodrich, Linton, Ashley, Fort Yates,
Hazen, Selfridge, Tappen, Killdeer, Underwood, New England, New
Leipzig, Bismarck, Harvey, Mandan, Elgin, Napoleon, Dickinson,
Mott, Gackle, Turtle Lake, Carson, Center, Wilton, Mcclusky,
Steele, Washburn, and Fessenden
1002 AM CST Tue Feb 14 2023 /902 AM MST Tue Feb 14 2023/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST/5 AM MST/ 
WEDNESDAY...

* WHAT...North winds around 30 mph with gusts up to 50 mph expected.

* WHERE...Portions of western and central North Dakota.

* WHEN...Until 6 AM CST/5 AM MST/ Wednesday.

* IMPACTS...Things left unsecured outside will be blown around. 

* ADDITIONAL DETAILS...Periods of snow and blowing snow will reduce 
  visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution. Winds this strong can make driving difficult, 
especially for high profile vehicles.

&&

$$

NDZ025-150015-
/O.CON.KBIS.WI.Y.0003.230214T2100Z-230215T1500Z/
Foster-
Including the cities of Carrington
1002 AM CST Tue Feb 14 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM 
CST WEDNESDAY...

* WHAT...North winds around 30 mph with gusts up to 50 mph expected.

* WHERE...Foster County.

* WHEN...From 3 PM this afternoon to 9 AM CST Wednesday.

* IMPACTS...Things left unsecured outside will be blown around. 

* ADDITIONAL DETAILS...Periods of snow and blowing snow will reduce 
  visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving this morning, slow down, use your headlights, and leave 
plenty of distance ahead of you.

Winds this afternoon and evening can make driving difficult, 
especially for high profile vehicles.

&&

$$

Smith
655 
WWUS73 KBIS 141943
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
143 PM CST Tue Feb 14 2023

NDZ018>023-033>036-041-042-044>047-050-150345-
/O.CON.KBIS.WI.Y.0003.000000T0000Z-230215T1200Z/
Dunn-Mercer-Oliver-McLean-Sheridan-Wells-Stark-Morton-Burleigh-
Kidder-Hettinger-Grant-Adams-Sioux-Emmons-Logan-McIntosh-
Including the cities of Garrison, Solen, Halliday, Hettinger,
Wishek, Strasburg, Beulah, Goodrich, Linton, Ashley, Fort Yates,
Hazen, Selfridge, Tappen, Killdeer, Underwood, New England, New
Leipzig, Bismarck, Harvey, Mandan, Elgin, Napoleon, Dickinson,
Mott, Gackle, Turtle Lake, Carson, Center, Wilton, Mcclusky,
Steele, Washburn, and Fessenden
143 PM CST Tue Feb 14 2023 /1243 PM MST Tue Feb 14 2023/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST/5 AM MST/ 
WEDNESDAY...

* WHAT...North winds around 30 mph with gusts up to 50 mph expected.

* WHERE...Portions of western and central North Dakota.

* WHEN...Until 6 AM CST/5 AM MST/ Wednesday.

* IMPACTS...Things left unsecured outside will be blown around. 

* ADDITIONAL DETAILS...Periods of snow and blowing snow will reduce 
  visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution. Winds this strong can make driving difficult, 
especially for high profile vehicles.

&&

$$

NDZ025-037-150345-
/O.CON.KBIS.WI.Y.0003.230214T2100Z-230215T1500Z/
Foster-Stutsman-
Including the cities of Carrington and Jamestown
143 PM CST Tue Feb 14 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY...

* WHAT...North winds around 30 mph with gusts up to 50 mph expected.

* WHERE...Foster County.

* WHEN...Until 9 AM CST Wednesday.

* IMPACTS...Things left unsecured outside will be blown around. 

* ADDITIONAL DETAILS...Periods of snow and blowing snow will reduce 
  visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving this morning, slow down, use your headlights, and leave 
plenty of distance ahead of you.

Winds this afternoon and evening can make driving difficult, 
especially for high profile vehicles.

&&

$$

Smith
173 
WWUS73 KBIS 142320
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
520 PM CST Tue Feb 14 2023

NDZ018>023-033>036-041-042-044>047-050-150030-
/O.CAN.KBIS.WI.Y.0003.000000T0000Z-230215T1200Z/
Dunn-Mercer-Oliver-McLean-Sheridan-Wells-Stark-Morton-Burleigh-
Kidder-Hettinger-Grant-Adams-Sioux-Emmons-Logan-McIntosh-
Including the cities of Tappen, Turtle Lake, Killdeer, Steele,
Bismarck, Linton, Washburn, Wilton, Napoleon, Selfridge, Fort
Yates, Halliday, Gackle, Elgin, Harvey, Carson, New Leipzig,
Hettinger, Solen, Mcclusky, Strasburg, Ashley, Center, Fessenden,
Goodrich, Wishek, Mandan, Mott, Hazen, Underwood, New England,
Beulah, Dickinson, and Garrison
520 PM CST Tue Feb 14 2023 /420 PM MST Tue Feb 14 2023/

...WIND ADVISORY IS CANCELLED...

The Wind Advisory has been converted to a Winter Weather Advisory.

$$

NDZ025-037-150030-
/O.CAN.KBIS.WI.Y.0003.000000T0000Z-230215T1500Z/
Foster-Stutsman-
Including the cities of Jamestown and Carrington
520 PM CST Tue Feb 14 2023

...WIND ADVISORY IS CANCELLED...

The Wind Advisory has been converted to a Winter Weather Advisory.

$$

Hollan

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Feb 13, 11:01 PM MST, 3 hours 27 minutes earlier.

Area forecast discussion, Feb 13, 11:01 PM MST, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
National Weather Service Bismarck ND
1201 AM CST Tue Feb 14 2023

.UPDATE...
Issued at 1159 PM CST Mon Feb 13 2023

No significant changes to the going forecast.

UPDATE Issued at 902 PM CST Mon Feb 13 2023

Based on latest CAMs and forecast soundings, expanded the areal
coverage of slight chance PoPs in the west and especially north
central tonight into Tuesday morning. Also made slight adjustments
to winds through Tuesday evening based on latest model guidance.

UPDATE Issued at 548 PM CST Mon Feb 13 2023

Mostly clear skies prevail over most of the area, except in the
northwest where skies are mostly cloudy under mid to high clouds.
Cloud cover should increase through the night, along with
potential snow chances in the west, as the next system approaches
and begins impacting the forecast area.

&&

.SHORT TERM...(This Evening through Tuesday)
Issued at 251 PM CST Mon Feb 13 2023

An upper level trough will move through the region Tuesday leading
to advisory level winds and snow accumulations.

The upper level ridge that is currently centered over the Northern
Plains will continue to progress eastward. This helped
temperatures warm across the the state as high temperatures did
reach the lower 50s in the southwest and the upper 30s to 40s for
the rest of the region. Ridging will soon depart the region as two
upper level lows are forecast to move through the region this
week.

An upper level low over the Desert Southwest will accelerate
northeastward impacting eastern North Dakota and Minnesota
tomorrow evening. While another upper level low over the Pacific
Northwest is going to move through the Great Basin tomorrow
morning opening the door for an Arctic airmass. Tomorrow morning
a cold front is forecast to push through the northwestern half of
the state leading to enough forcing to generate snow. Snow is
possible however this quick moving system will not prolong snow
over areas for more then a few hours. Gusty winds behind the front
could reduced visibilities from blowing snow, but timing is
short. Snow accumulations are forecast to remain between 1 to 2
inches out west. The cold front continues to progress forcing snow
across the southern half of the state tomorrow.

The aforementioned upper low over the Desert Southwest is forecast
to move into southern Minnesota tomorrow evening with a
deformation band extending from the James River Valley into the
Red River Valley. Snow accumulations in the eastern half of the
county warning area range from 1 to 3 inches with NBM 4.1 showing
a 20 percent chance of 6 inches or more for far eastern Dickey and
LaMoure counties. There is a possibility for advisory level snow
for the southeast. In addition gusty winds will cause areas of
blowing snow in the southern James River Valley leading to
hazardous travel conditions. Strong pressure rises on the back
side of the cold front will lead to advisory level winds across
much of the state tomorrow. As 40 kts at 850 mb is going to mix
down to the surface resulting in gusts up to 50 mph in the east.
Timing will likely prevent high winds as the windiest conditions
are forecast to take place during the morning hours.

.LONG TERM...(Tuesday Night through Monday)
Issued at 251 PM CST Mon Feb 13 2023

A colder airmass is going to linger through the beginning of the
long term with a warm up expected by the end of the week.

Wednesday the system that brought snow in the short term is forecast
to move out of the region. However, colder air from an Arctic
airmass will linger for a couple of days. Wednesday morning breezy
winds and cold temperatures could near wind chill advisory
criteria resulting in a cold morning for the northeast. However,
cold wind chills are not expected to be widespread. Thursday
evening a shortwave trough is forecast to move through the region
bringing a few flurries and kicking out the colder airmass. This
will allow temperatures Friday and Saturday to quickly rebound
into the 30s across most of the state to the lower 40s for the
southwest. Precipitation chances start to increase as
northwesterly flow returns to the Northern Plains Sunday. This
warm up will be short lived as ensembles are hinting at a cooling
trend by the start of next week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday Night)
Issued at 1159 PM CST Mon Feb 13 2023

VFR ceilings and visibility are present at all TAF sites to start
the period. Conditions will deteriorate through the night tonight as
a storm system moves into the area. This will produce MVFR/IFR
ceilings, along with the potential for reduced visibility due to
snow and blowing snow. Northerly winds in western North Dakota will
become gusty Tuesday morning before expanding further east through
the afternoon and evening hours.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
None.
&&

UPDATE...TWH
SHORT TERM...Johnson
LONG TERM...Johnson
AVIATION...Telken
Hazardous weather outlook, Feb 13, 11:02 PM MST, 3 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
1202 AM CST Tue Feb 14 2023

NDZ048-051-150615-
La Moure-Dickey-
1202 AM CST Tue Feb 14 2023

This Hazardous Weather Outlook is for portions of southeast North
Dakota.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Strong northerly winds are expected Tuesday afternoon through
Wednesday morning. Accumulating snow is also possible during this
time period. This may lead to areas of blowing snow, with near
whiteout conditions possible Tuesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

NDZ017>023-025-031>037-040>047-050-150615-
McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-Foster-
Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-Stutsman-
Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-McIntosh-
1202 AM CST Tue Feb 14 2023 /1102 PM MST Mon Feb 13 2023/

This Hazardous Weather Outlook is for portions of northwest North
Dakota, south central North Dakota, southeast North Dakota, and
southwest North Dakota.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Strong northerly winds are expected Tuesday afternoon through
Wednesday morning. Accumulating snow is also possible during this
time period. This may lead to areas of blowing snow.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

NDZ001>005-009>013-150615-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-
1202 AM CST Tue Feb 14 2023

This Hazardous Weather Outlook is for portions of north central
North Dakota and northwest North Dakota.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Strong northerly winds are possible Tuesday afternoon through
Wednesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 2:28 AM MSTWinter Weather AdvisoryBISAdams, Billings, Bottineau, Bowman, Burleigh, Dickey and 21 more29 hr
Feb 14, 5:58 AM MSTDense Fog AdvisoryBISDickey, LaMoure, Stutsman3 hr

Nearby

Wind Advisories in North Dakota, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.